ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Trigub, R. M."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Trigub, R. M. (2009) Approximation of Functions by Polynomials With Various Constraints. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (4). pp. 35-52. ISSN 00002-3043

This list was generated on Sun Aug 9 12:08:08 2020 AMT.